# SDR UALA2012051102739

- Difficulty date: May 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 70,294 hours, 26,097 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144882
- Part serial: 140
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AMBER LIGHT, RETURNED TO FIELD.  REPLACED HIGH STAGE BLEED VALVE AND PILOT PER MM.
